# SDR USAASA02107

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Engine: Ge CFM56*
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 1320A000001
- Condition: Stuck
- Location: A/C System
- Part time: 6,317 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, WHILE CLIMBING THROUGH 10,000 FEET, FLIGHT ATTENDANT REPORTED AN ODOR OF SMOKE IN THE CABIN.  THE FLIGHT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AFT TRIM VALVE.  OPERATIONALLY CHECKED OK.
